# SDR CA081009008

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 7,353 hours
- Engine: Ge CF348C5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED A BURNING ODOR IN THE CABIN.  THE ACFT LANDED UNEVENTFULLY.  THE CAUSE OF THE ODOR WAS TRACED TO CHAFED WIRE ABOVE THE FORWARD LAVATORY.
